I have R A and have had a chronic cough for some time now, but it seems to be getting worse. My lungs are clear whenever the doctors have check it. I have had a TB test and it was negative. I always seems to have phlem in my throat. I sometimes cough it up and it it usully clear. Sometimes I doesn't come up at all. I think I swollow a lot. Some times I can blow my nose but not much comes out. I have tried decongestoin pills and allergy pills they don't seem to help much. I am taking Volern, Prenizone and embrel for my R A. My R A doctor knows about the cough so I don't think it is from the meds. I was told one time that I had exersise endused asthma and my cough does seem to be worse when I do anything at all. I live in a small town so don't have many specialist. Can you maybe give a hint on some things that may be causing this and is it something to worry about.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.